Derivations with Engel and annihilator conditions on multilinear polynomials

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let R be a prime ring with a nonzero derivation d and let f (X 1,...,Xt) be a multilinear polynomial over C, the extended centroid of R. Suppose that b[d(f(x1,...,xt)), f(x1,...,xt)]n = 0 for all xi ∈ R, where 0 ≠ b ∈ R and n is a fixed positive integer. Then f(X1,..., Xt) is centrally valued on R unless char R = 2 and dimC RC = 4. We prove a more generalized version by replacing R with a left ideal.

Original languageEnglish
Pages (from-to)719-725
Number of pages7
JournalCommunications in Algebra
Volume33
Issue number3
DOIs
Publication statusPublished - 2005 Dec 5

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this